# SDR DALA2023111409350

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UPPER CAP ON STA Y=1022 AND LONGERON 7 LH SIDE AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00188: UPPER CAP ON STA Y=1022 AND LONGERON 7LH SIDE AT PASSENGER CABIN WAS REPAIRED PER PRI 613311-14 REV 1 AND ERA 613311-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-613311 ADDED FOR AC 9586. (LP #0063427)
